# SDR 97ZZZM1190

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Chaffed
- Location: Apu Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND APU COMPARTMENT DOOR FORWARD LEFT CORNER SKIN CHAFFED WORN THIN AND BENT.  FABRICATED AND INSTALLED EXTERNAL DOUBLER IAW 737 SRM 51-40-3 FIG 1.  (M)
